Panadol Cold And Flu Tablets Green 24'S | Online Medical Store | Online Medicine Order
Loading
We'll call you right away

Enter your contact info and we will call you back

+974  
Due to the high demand for deliveries across Qatar, Raf Online Pharmacy sincerely apologizes for certain delays.
Due to the high demand for deliveries across Qatar, Raf Online Pharmacy sincerely apologizes for certain delays.

Panadol Cold And Flu Tablets Green 24'S

Panadol Cold And Flu Tablets Green 24'S

QAR 13.00
Availability: In stock

  • Active ingredient is Paracetamol, Chlorpheniramine and Pseudoephedrine Hydrochloride
  • Panadol Cold + Flu caplets provide night time relief from Cold and flu symptoms.
  • It is analgesic, antipyretic and antihistamine

Share:
Views :

  • Paracetamol, Chlorpheniramine and Pseudoephedrine Hydrochloride
  • Panadol Cold + Flu caplets provide nighttime relief from Cold and flu symptoms.
  • analgesic, antipyretic and antihistamine
Panadol Cold + Flu caplets provide night time relief from Cold and flu symptoms.
  • Blocked and runny nose, Headache and body ache
  • Fever
  • Sinus pain/ Congestion
  • Sneezing, Itchy and watery eyes
Take as directed by the healthcare provider.
Ingredients Chlorphenamine maleate 2mg, Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg
Indication Pain, Fever, Migraine, Nasal Congestion, Allergic rhinitis, Cold Symptoms
ManufacturerDABUR - W.I. (UAE) LLC.
Country Of OriginIreland
Weight26.00

Disclaimer!

Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.

SHOP
Buy Together

1 Item

QAR 13.00 +

Add-Ons

QAR 327.00 =

Total

QAR 340.00